Rui Antonio Loja Fernandes

If you made any changes in Pure these will be visible here soon.

Research Output

2019

On deformations of compact foliations

Hoyo, M. D. & Fernandes, R. L., Jan 1 2019, In : Proceedings of the American Mathematical Society. 147, 10, p. 4555-4561 7 p.

Research output: Contribution to journalArticle

Poisson manifolds of compact types (PMCT 1)

Crainic, M., Fernandes, R. L. & Martínez Torres, D., Nov 1 2019, In : Journal fur die Reine und Angewandte Mathematik. 2019, 756, p. 101-149 49 p.

Research output: Contribution to journalArticle

Regular poisson manifolds of compact types

Crainic, M., Loja Fernandes, R. & Martínez Torres, D., Jan 1 2019, In : Asterisque. 413, p. 1-166 166 p.

Research output: Contribution to journalArticle

Riemannian metrics on differentiable stacks

del Hoyo, M. & Fernandes, R. L., Jun 1 2019, In : Mathematische Zeitschrift. 292, 1-2, p. 103-132 30 p.

Research output: Contribution to journalArticle

2018

Global action-angle variables for non-commutative integrable systems

Fernandes, R. L., Laurent-Gengoux, C. & Vanhaecke, P. O. L., Jan 1 2018, In : Journal of Symplectic Geometry. 16, 3, p. 645-700 56 p.

Research output: Contribution to journalArticle

Picard groups of poisson manifolds

Bursztyn, H. & Fernandes, R. L., May 2018, In : Journal of Differential Geometry. 109, 1, p. 1-38 38 p.

Research output: Contribution to journalArticle

2015

Integration of coupling Dirac structures

Brahic, O. & Fernandes, R. L., Jan 1 2015, In : Pacific Journal of Mathematics. 278, 2, p. 325-367 43 p.

Research output: Contribution to journalArticle

Normal forms and Lie groupoid theory

Fernandes, R. L., Jan 1 2015, Geometric Methods in Physics - 33rd Workshop, 2014. Bieliavsky, P., Schlichenmaier, M., Voronov, T., Kielanowski, P. & Odzijewicz, A. (eds.). Springer International Publishing, p. 49-66 18 p. (Trends in Mathematics; vol. 71).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Riemannian metrics on Lie groupoids

Del Hoyo, M. & Fernandes, R. L., Jan 1 2015, In : Journal fur die Reine und Angewandte Mathematik. 2015

Research output: Contribution to journalArticle

2014

Integrability and reduction of Hamiltonian actions on Dirac manifolds

Brahic, O. & Fernandes, R. L., Oct 1 2014, In : Indagationes Mathematicae. 25, 5, p. 901-925 25 p.

Research output: Contribution to journalArticle

The classifying lie algebroid of a geometric structure I: Classes of coframes

Fernandes, R. L. & Struchiner, I., Feb 25 2014, In : Transactions of the American Mathematical Society. 366, 5, p. 2419-2462 44 p.

Research output: Contribution to journalArticle

2013

The modular class of a poisson map

Caseiro, R. & Fernandes, R. L., Nov 25 2013, In : Annales de l'Institut Fourier. 63, 4, p. 1285-1329 45 p.

Research output: Contribution to journalArticle

2012

An h-principle for symplectic foliations

Fernandes, R. L. & Frejlich, P., Apr 11 2012, In : International Mathematics Research Notices. 2012, 7, p. 1505-1518 14 p.

Research output: Contribution to journalArticle

2011

A geometric approach to Conn's linearization theorem

Crainic, M. & Fernandes, R. L., Mar 1 2011, In : Annals of Mathematics. 173, 2, p. 1121-1139 19 p.

Research output: Contribution to journalArticle

Foreword

Henrique, B., Fernandes, R. L., Lu, J. H. & Weinstein, A., Dec 1 2011, In : Bulletin of the Brazilian Mathematical Society. 42, 4, p. 505-506 2 p.

Research output: Contribution to journalEditorial

Lectures on integrability of Lie brackets

Crainic, M. & Fernandes, R. L., 2011, Lectures on Poisson geometry. Geom. Topol. Publ., Coventry, Vol. 17. p. 1-107 107 p. (Geom. Topol. Monogr.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

2010

Preface to this special issue [Geometry Summer School]

Cannas da Silva, A. & Fernandes, R. L., 2010, In : Portugaliae Mathematica. 67, 2, p. 119 1 p.

Research output: Contribution to journalArticle

Stability of symplectic leaves

Crainic, M. & Fernandes, R. L., Jun 1 2010, In : Inventiones Mathematicae. 180, 3, p. 481-533 53 p.

Research output: Contribution to journalArticle

2009

Integrability of Poisson-Lie group actions

Fernandes, R. L. & Ponte, D. I., Nov 1 2009, In : Letters in Mathematical Physics. 90, 1, p. 137-159 23 p.

Research output: Contribution to journalArticle

The momentum map in Poisson geometry

Fernandes, R. L., Ortega, J. P. & Ratiu, S. T., Dec 2 2009, In : American Journal of Mathematics. 131, 5, p. 1261-1310 50 p.

Research output: Contribution to journalArticle

2008

AIP Conference Proceedings: Preface

Loja Fernandes, R. A. & Picken, R., 2008, In : AIP Conference Proceedings. 1023

Research output: Contribution to journalEditorial

Integrable hierarchies and the modular class

Damianou, P. A. & Fernandes, R. L., Jan 1 2008, In : Annales de l'Institut Fourier. 58, 1, p. 107-137+VIII

Research output: Contribution to journalArticle

Lie algebroids and classification problems in geometry

Fernandes, R. L. & Struchiner, I., 2008, In : São Paulo J. Math. Sci.. 2, 2, p. 263-283 21 p.

Research output: Contribution to journalArticle

Poisson fibrations and fibered symplectic groupoids

Brahic, O. & Fernandes, R. L., 2008, Poisson geometry in mathematics and physics. Amer. Math. Soc., Providence, RI, Vol. 450. p. 41-59 19 p. (Contemp. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

2007

The symplectization functor

Fernandes, R. L., 2007, XV International Workshop on Geometry and Physics. R. Soc. Mat. Esp., Madrid, Vol. 11. p. 67-82 16 p. (Publ. R. Soc. Mat. Esp.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

2005

Rigidity and flexibility in Poisson geometry

Crainic, M. & Fernandes, R. L., 2005, Travaux mathématiques. Fasc. XVI. Univ. Luxemb., Luxembourg, Vol. 16. p. 53-68 16 p. (Trav. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Secondary characteristic classes of Lie algebroids

Crainic, M. & Fernandes, R. L., 2005, Quantum field theory and noncommutative geometry. Springer Berlin, Vol. 662. p. 157-176 20 p. (Lecture Notes in Phys.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

2004

Integrability of poisson brackets

Crainic, M. & Fernandes, R. L., Jan 1 2004, In : Journal of Differential Geometry. 66, 1, p. 71-137 67 p.

Research output: Contribution to journalArticle

Linearization of Poisson brackets

Fernandes, R. L. & Monnier, P., 2004, In : Letters in Mathematical Physics. 69, p. 89-114 26 p.

Research output: Contribution to journalArticle

2003

Integrability of Lie brackets

Crainic, M. & Fernandes, R. L., Mar 2003, In : Annals of Mathematics. 157, 2, p. 575-620 46 p.

Research output: Contribution to journalArticle

Invariants of Lie algebroids

Fernandes, R. L., Sep 2003, In : Differential Geometry and its Application. 19, 2, p. 223-243 21 p.

Research output: Contribution to journalArticle

2002

From the Toda lattice to the Volterra lattice and back

Damianou, P. A. & Fernandez, R. L., Dec 2002, In : Reports on Mathematical Physics. 50, 3, p. 361-378 18 p.

Research output: Contribution to journalReview article

Lie algebroids, holonomy and characteristic classes

Loja Fernandes, R., Sep 1 2002, In : Advances in Mathematics. 170, 1, p. 119-179 61 p.

Research output: Contribution to journalArticle

2001

Hyperelliptic Prym varieties and integrable systems

Fernandes, R. L. & Vanhaecke, P., Jul 1 2001, In : Communications in Mathematical Physics. 221, 1, p. 169-196 28 p.

Research output: Contribution to journalArticle

2000

Connections in poisson geometry I: Holonomy and invariants

Fernandes, R., Jan 1 2000, In : Journal of Differential Geometry. 54, 2, p. 303-365 63 p.

Research output: Contribution to journalArticle

Deformation quantization and Poisson geometry

Fernandes, R. L., 2000, In : Resenhas. 4, 3, p. 327-361 35 p.

Research output: Contribution to journalArticle

1999

Contravariant connections on Poisson manifolds

Loja Fernandes, R., 1999, Summer School on Differential Geometry (Coimbra, 1999). Univ. Coimbra, Coimbra, p. 99-108 10 p.

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

1998

Dynamics of the Attractor in the Lotka-Volterra Equations

Duarte, P., Fernandes, R. L. & Oliva, W. M., Oct 10 1998, In : Journal of Differential Equations. 149, 1, p. 143-189 47 p.

Research output: Contribution to journalArticle

Hamiltonian dynamics of the Lotka-Volterra equations

Fernandes, R. L. & Oliva, W. M., 1998, International Conference on Differential Equations (Lisboa, 1995). World Sci. Publ., River Edge, NJ, p. 327-334 8 p.

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

1997

Integrability of the periodic KM system

Fernandes, R. L. & Santos, J. P., Dec 1997, In : Reports on Mathematical Physics. 40, 3, p. 475-484 10 p.

Research output: Contribution to journalArticle

1994

Completely integrable bi-Hamiltonian systems

Loja Fernandes, R. A., Jan 1 1994, In : Journal of Dynamics and Differential Equations. 6, 1, p. 53-69 17 p.

Research output: Contribution to journalArticle

1993

On the master symmetries and bi-Hamiltonian structure of the Toda lattice

Fernandes, R. L., Dec 1 1993, In : Journal of Physics A: Mathematical and General. 26, 15, p. 3797-3803 7 p., 028.

Research output: Contribution to journalArticle